# SDR ASAA2015092713579

- Difficulty date: September 27, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 53,881 hours, 24,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION REAR SPAR  VERTICAL PRESSURE WEB, SIGNS OF POSSIBLE CRACK BETWEEN LBL 45.64 AND 24.92 AT LT WHEEL WELL.  ACFT GROUNDED. REPAIRED REAR SPAR PRESSURE WEB REF SRM 57-10-10-2R-3, REPAIR 3, THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES.
